# SDR UHLA201603240149

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 31,961 hours, 20,001 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO ARM.  FOUND DIRT AND DEBRIS IN DOOR FLOOR LOCK MOUNT. CLEANED AS REQUIRED, OPS CHECK GOOD.
